MAUDE Adverse Event Report: CREAGH MEDICAL LTD. ADVANCE SERENITY TM 14; PTA CATHETER

CREAGH MEDICAL LTD. ADVANCE SERENITY TM 14; PTA CATHETER
Model Number SER14-120-20-40
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
During procedure, the 0.014 serenity balloon burst below burst pressure on the very calcific disease.
 
Event or Problem Description
Follow-up report to submit additional information not known at time of initial submission.

Brand Name
ADVANCE SERENITY TM 14
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
balinasloe, co. galway, galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD.
ida business park
balinasloe, co. galway, galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
mike dunning
ida business park
balinasloe, co. galway, galway H53 K-8P4
EI   H53 K8P4
MDR Report Key11930927
Report Number3005994106-2021-00009
Device Sequence Number14506778
Product Code LIT
UDI-Device Identifier05391525784380
UDI-Public05391525784380
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K171251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2021
Device Model NumberSER14-120-20-40
Device Lot Number22000665
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown